# SDR DALA2025111108257

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 14,064 hours, 3,437 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Eng Spinner
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PAINT THINNER TYPE SMELL IN CABIN OCCURRED AFTER TAKEOFF AND DURING FLIGHT.   FOUND OIL BEHIND NR 1 ENGINE SPINNER. REPLACED NR 1 ENGINE FAN DRIVE SEAL. (LP 6851020, 1296686)
